# SDR SIMA20121029001

- Difficulty date: October 28, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 31,054 hours, 28,512 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3908 THE CREW REPORTED THE AFT SECTION OF THE FLOOR EMERGENCY LIGHTS WERE NOT ILLUMINATING. DEFERRED PER MEL 33-30 AUTH 101342-C.  REMOVED AND REPLACED THE NR 4 PROXIMITY STRIP IAW EMB-145 AMM 33-50-12.  THE OPERATIONAL CHECK  WAS GOOD.  INSTALLED NEW CONTACT PIN ON STRIP 6 WIRE LEADING TO SPLICE SP9210 IAW WM 20-50-01.  WIRE WAS BROKEN.  THE OPERATIONAL CHECK WAS GOOD.  MEL RESTORED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
